# SDR UIEA2020062201326

- Difficulty date: June 20, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 87,907 hours, 25,042 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAB ALT 2 AUTO EICAS MSG.  RESET CABIN PRESSURE / CONTROLLER, IAW AMM 21-31-02.  SYS TEST, SAT IS NO FAULTS ACTIVE, DMI 130049 / CLEARED, MCC INFORMED.
